Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 406815, 6 pages
http://dx.doi.org/10.1155/2014/406815
Research Article

Positive Solutions of a Third-Order Three-Point BVP with Sign-Changing Green’s Function

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 3 April 2014; Revised 3 September 2014; Accepted 3 September 2014; Published 30 September 2014

Academic Editor: Zhen-Lai Han

Copyright © 2014 Li-Juan Gao and Jian-Ping Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Greguš, Third Order Linear Differential Equations, vol. 22, Reidel, Dordrecht, The Netherlands, 1987. View at MathSciNet
  2. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. Z. Bai and X. Fei, “Existence of triple positive solutions for a third order generalized right focal problem,” Mathematical Inequalities and Applications, vol. 9, no. 3, pp. 437–444, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. X. Feng, H. Feng, and D. Bai, “Eigenvalue for a singular third-order three-point boundary value problem,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9783–9790, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. L.-J. Guo, J.-P. Sun, and Y.-H. Zhao, “Existence of positive solutions for nonlinear third-order three-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 10, pp. 3151–3158, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. A. P. Palamides and N. M. Stavrakakis, “Existence and uniqueness of a positive solution for a third-order three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 2010, no. 155, pp. 1–12, 2010. View at Google Scholar · View at MathSciNet
  7. Y. Sun, “Positive solutions of singular third-order three-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 589–603, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Sun, “Positive solutions for third-order three-point nonhomogeneous boundary value problems,” Applied Mathematics Letters, vol. 22, no. 1, pp. 45–51, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. J. Torres, “Positive solutions for a third-order three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 2013, no. 147, pp. 1–11, 2013. View at Google Scholar
  10. Q. Yao, “The existence and multiplicity of positive solutions for a third-order three-point boundary value problem,” Acta Mathematicae Applicatae Sinica, vol. 19, no. 1, pp. 117–122, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. Yao, “Positive solutions of singular third-order three-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 207–212, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. A. P. Palamides and G. Smyrlis, “Positive solutions to a singular third-order three-point boundary value problem with an indefinitely signed Green's function,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 7, pp. 2104–2118, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. J.-P. Sun and J. Zhao, “Positive solution for a third-order three-point boundary value problem with sign-changing Green's function,” Communications in Applied Analysis, vol. 16, no. 2, pp. 219–228, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  14. J.-P. Sun and J. Zhao, “Multiple positive solutions for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Differential Equations, vol. 2012, no. 118, pp. 1–7, 2012. View at Google Scholar · View at MathSciNet
  15. J.-P. Sun and J. Zhao, “Iterative technique for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Differential Equations, vol. 2013, no. 215, pp. 1–9, 2013. View at Google Scholar · View at MathSciNet
  16. X.-L. Li, J.-P. Sun, and F.-D. Kong, “Existence of positive solution for a third-order three-point BVP with sign-changing Green's function,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2013, no. 30, pp. 1–11, 2013. View at Google Scholar
  17. G. Infante and J. R. L. Webb, “Nonzero solutions of Hammerstein integral equations with discontinuous kernels,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 30–42, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. G. Infante and J. R. L. Webb, “Three-point boundary value problems with solutions that change sign,” Journal of Integral Equations and Applications, vol. 15, no. 1, pp. 37–57, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. G. Infante and J. R. L. Webb, “Loss of positivity in a nonlinear scalar heat equation,” NoDEA: Nonlinear Differential Equations and Applications, vol. 13, no. 2, pp. 249–261, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. R. I. Avery and J. Henderson, “Two positive fixed points of nonlinear operators on ordered Banach spaces,” Communications on Applied Nonlinear Analysis, vol. 8, no. 1, pp. 27–36, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. H. Martin, Nonlinear Operators and Differential Equations in Banach Spaces, John Wiley & Sons, New York, NY, USA, 1976.